# SDR UIEA2016091100758

- Difficulty date: September 11, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 89,168 hours, 16,954 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT ENGINE PREVIOUS EICAS ANUNCIATOR PERFORMED BITE TEST ON AIR SUPPLY MODULE. FOUND PREVIOUS FAULT RESET BOX.  NO FAULTS MSG CLEARED.  
EICAS.  PERFORMED OPS ;IAW AMM 36-11-18,  PREVIOUS OPS NORMAL.
